# SDR SWIA201436560

- Difficulty date: February 18, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 20,170 hours, 12,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LT FUSELAGE FRAME AT FS 235, JUST BELOW WL 110.  C CHECK REPAIRED CRACK ON THE LT FUSELAGE FRAME AT FS 235.00, JUST BELOW WL 110 IAW STS EA.
